RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rovba, Yevgeni Alekseevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:304
Abstract pages:837
Full texts:391
References:47
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Phone: +375296504161
E-mail:
Keywords: Approximation
UDC: , 517.5

Subject:

Approximation of Functions

   
Main publications:
  1. Rovba E.A., “Orthogonal Systems of Rational Functions and Quadratures of Gauss-Type”, Math. Balcanica, 13:3-4 (1999), 11-17

http://www.mathnet.ru/eng/person19228
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/264796

Publications in Math-Net.Ru
1999
1. A. A. Pekarskii, E. A. Rovba, “Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions”, Mat. Zametki, 65:3 (1999),  362–368  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 302–307  isi
1997
2. E. A. Rovba, “Summation rational operators of the Jackson type”, Mat. Zametki, 61:2 (1997),  270–277  mathnet  mathscinet  zmath; Math. Notes, 61:2 (1997), 221–226  isi
1993
3. E. A. Rovba, “Interpolation rational operators of Fejér and de la Vallée-Poussin type”, Mat. Zametki, 53:2 (1993),  114–121  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 195–200  isi
1989
4. E. A. Rovba, “An approximation of $|\sin x|$ by rational Fourier series”, Mat. Zametki, 46:4 (1989),  52–59  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 788–794  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020